On the stability of some pexiderized fuzzy number-valued functional equation

Jiraporn Kunrattanaworawong, Wutiphol Sintunavarat

Abstract


The main goal of this paper is to investigate the Ulam stability of the new pexider fuzzy number-valued functional equation via the metric related to the Hausdorff metric defined on the class of special alpha-cuts of fuzzy numbers, where unknown variables are fuzzy number-valued functions on a Banach space. Our main result covers many cases of stability results of the fuzzy number-valued functional equations.


Full Text:

PDF

References


S. M. Ulam. (1964). Problems in Modern Mathematics. Wiley.

D.H. Hyers. (1941). On the stability of the linear functional equation. Proc. Natl. Acad. Sci. USA, 27, 222-224.

M. Eshaghi Gordji, H. Khodaei, M. Kamyar. (2011). Stability of Cauchy???Jensen type functional equation in generalized fuzzy normed spaces. Com-put. Math. Appl., 62, 2950-2960.

J.-R. Wu, Z.-Y. Jin. (2019). A note on Ulam stability of some fuzzy number-valued functional equations. Fuzzy sets and systems, 375, 191-195.


Refbacks

  • There are currently no refbacks.
https://www.deriheru-navigation.com/ https://blogceta.zaragoza.unam.mx/wp-content/-/buntut77/ https://blogceta.zaragoza.unam.mx/wp-content/app/ scatter hitam depo 5000 scatter hitam sv388 Buntut77toto | Link Alternatif Login Buntut77 Resmi Menang Besar Terpecaya Bizz77game: Situs Link Login Alternatif Menang Besar Bizz77 Terpecaya Online bizz77 https://blogceta.zaragoza.unam.mx/wp-content/id-ID_scatter-hitam/ https://inlislite-lib.unm.ac.id/fiber/ https://ic.upstegal.ac.id/fund/ https://ic.upstegal.ac.id/public/scatter-hitam/ https://pelita.pn-pasarwajo.go.id/ https://sinergibanua.kalselprov.go.id/storage/app/pdf/ https://sinergibanua.kalselprov.go.id/storage/upload/gate/ https://jurnal.poltekapp.ac.id/candyland-live-casino-online/ https://jurnal.undhirabali.ac.id/bit/ sabung ayam online